RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 103–107 (Mi dm1145)  

This article is cited in 1 scientific paper (total in 1 paper)

Symmetric linear spaces of graphs

D. V. Zakharova


Abstract: We consider sets of graphs which are closed under the symmetric difference and renaming of vertices. We prove that for any $n$ there are at most 14 such sets consisting of graphs with $n$ vertices.

DOI: https://doi.org/10.4213/dm1145

Full text: PDF file (84 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:3, 303–308

Bibliographic databases:

UDC: 519.1
Received: 15.10.2008

Citation: D. V. Zakharova, “Symmetric linear spaces of graphs”, Diskr. Mat., 23:2 (2011), 103–107; Discrete Math. Appl., 21:3 (2011), 303–308

Citation in format AMSBIB
\Bibitem{Zak11}
\by D.~V.~Zakharova
\paper Symmetric linear spaces of graphs
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 103--107
\mathnet{http://mi.mathnet.ru/dm1145}
\crossref{https://doi.org/10.4213/dm1145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865911}
\elib{http://elibrary.ru/item.asp?id=20730388}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 3
\pages 303--308
\crossref{https://doi.org/10.1515/DMA.2011.019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961051187}


Linking options:
  • http://mi.mathnet.ru/eng/dm1145
  • https://doi.org/10.4213/dm1145
  • http://mi.mathnet.ru/eng/dm/v23/i2/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alekseev V.E., Zamaraev V.A., Zakharova D.V., Malyshev D.S., Mokeev D.B., Sorochan S.V., “Nekotorye rezultaty o nasledstvennykh klassakh grafov. III”, Vestnik Nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2013, no. 6-1, 165–172  elib
  • Дискретная математика
    Number of views:
    This page:297
    Full text:96
    References:53
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019